Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Homomorfismo")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1206

  • Page / 49
Export

Selection :

  • and

PURE SUBRINGS OF REGULAR RINGS ARE PSEUDO-RATIONALSCHOUTENS, Hans.Transactions of the American Mathematical Society. 2008, Vol 360, Num 2, pp 609-627, issn 0002-9947, 19 p.Article

On fuzzy irreducible ideals and homomorphismsRAJESH KUMAR.Fuzzy sets and systems. 1992, Vol 50, Num 3, pp 355-356, issn 0165-0114Article

Approximate homomorphisms and derivations between C*-ternary algebrasRASSIAS, John Michael; KIM, Hark-Mahn.Journal of mathematical physics. 2008, Vol 49, Num 6, issn 0022-2488, 063507.1-063507.10Article

A remark on the homomorphism on C(X)ERCAN, Z; ONAL, S.Proceedings of the American Mathematical Society. 2005, Vol 133, Num 12, pp 3609-3611, issn 0002-9939, 3 p.Article

A new view of L-fuzzy polygroupsYUNQIANG YIN; JIANMING ZHAN; XIAOKUN HUANG et al.Neural computing & applications (Print). 2011, Vol 20, Num 4, pp 589-602, issn 0941-0643, 14 p.Article

When is a Group Homomorphism a Covering Homomorphism?SANTOS, José Carlos.Extracta mathematicae. 2007, Vol 22, Num 3, pp 325-330, issn 0213-8743, 6 p.Article

Uniformly bounded limit of fractional homomorphismsMIANA, Pedro J.Proceedings of the American Mathematical Society. 2005, Vol 133, Num 9, pp 2569-2575, issn 0002-9939, 7 p.Article

On HV-SEMIGROUPSSPARTALIS, Stefanos.Italian journal of pure and applied mathematics. 2002, Num 11, pp 165-174, issn 1126-8042, 10 p.Article

Translations for comparing soft frameworksGENNARI, Rosella.Lecture notes in computer science. 2001, issn 0302-9743, isbn 3-540-42863-1, p. 764Conference Paper

Value groups of Henselian valuationsKANNO, T; SHIRASOU, T.Proceedings of the Japan Academy. Series A Mathematical sciences. 1993, Vol 69, Num 7, pp 268-271, issn 0386-2194Article

A theory of binding structures and applications to rewritingTALCOTT, C.Theoretical computer science. 1993, Vol 112, Num 1, pp 99-143, issn 0304-3975Conference Paper

Stable domains are generalized topological spacesLAMARCHE, F.Theoretical computer science. 1993, Vol 111, Num 1-2, pp 103-123, issn 0304-3975Conference Paper

On Sylvester rank functionsWESTREICH, S.Journal of the London Mathematical Society. 1991, Vol 43, pp 199-214, issn 0024-6107, 2Article

Domination properties of lattice homomorphismsZILI CHEN.Positivity (Dordrecht). 2009, Vol 13, Num 1, pp 51-60, issn 1385-1292, 10 p.Article

Homomorphisms and strong approximate unitary equivalenceRUIZ, Efren.Indiana University mathematics journal. 2007, Vol 56, Num 3, pp 1333-1360, issn 0022-2518, 28 p.Article

An invariant of tangle cobordismsKHOVANOV, Mikhail.Transactions of the American Mathematical Society. 2006, Vol 358, Num 1, pp 315-327, issn 0002-9947, 13 p.Article

Unconditionally secure homomorphic pre-distributed commitmentsNASCIMENTOL, Anderson C. A; OTSUKA, Akira; IMAI, Hideki et al.Lecture notes in computer science. 2003, pp 87-97, issn 0302-9743, isbn 3-540-40111-3, 11 p.Conference Paper

Maps between iterated loop spacesSLACK, M.Journal of pure and applied algebra. 1991, Vol 73, Num 2, pp 181-201, issn 0022-4049Article

Self-homotopy equivalences of group cohomology spacesMØLLER, J. M.Journal of pure and applied algebra. 1991, Vol 73, Num 1, pp 23-37, issn 0022-4049Article

T-duality as a duality of loop group bundlesBOUWKNEGT, Peter; MATHAI, Varghese.Journal of physics. A, Mathematical and theoretical (Print). 2009, Vol 42, Num 16, issn 1751-8113, 162001.1-162001.8Article

Some remarks on relative Tor and regular homomorphismsSOTO, José J. M.The Rocky Mountain journal of mathematics. 2003, Vol 33, Num 3, pp 1095-1099, issn 0035-7596, 5 p.Article

Compositional homomorphisms of relational structures (modeled as multialgebras)WALICKI, Michał; HODZIC, Adis; MELDAL, Sigurd et al.Lecture notes in computer science. 2001, pp 359-371, issn 0302-9743, isbn 3-540-42487-3Conference Paper

BooleanizationBANASCHEWSKI, B; PULTR, A.Cahiers de topologie et géométrie différentielle. 1996, Vol 37, Num 1, pp 41-60, issn 0008-0004Article

Groupes de tresses généralisés et mapping class groups = Generalized braid groups and mapping class groupsLABRUERE, C.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1996, Vol 322, Num 8, pp 753-756, issn 0764-4442Article

Interprétation umbrale de l'homologie de HP∞ = Umbral interpretation of the homology of HP∞LAMRINI, F.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1996, Vol 322, Num 7, pp 689-694, issn 0764-4442Article

  • Page / 49